# SDR CALA2022081202036

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 73,905 hours, 15,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 77097
- Condition: Inoperative
- Location: 4l Overhead Pane
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN OVERDOOR L4 EMERGENCY LIGHT POWER SUPPLY LOW BATTERY (M33407) REFER HAECO NON-ROUTINE NO.9491784 - ORIGINATED BY EMP V905400 SPEC NO.B777-33-3-7021 PERFORMED BY EMP V905400 REPLACED CABIN OVERDOOR L4 EMERGENCY LIGHT BATTERY AND PERFORMED THE INSTALLATION TEST,THE RESULT FOUND NORMAL REF AMM 33-51-06-960-802 REV 95(ON P/N ADD717-01-10 0,S/N:286588;OFF P/N:ADD717-01-100,S/N:77097) IDT BY EMP V905459
